# SDR CALA9800839

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Stained
- Location: Bs 950-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FS 950 TO 1183, LBL 60 TO RBL 60 STAINED WITH BLUE WATER.  FABRICATED AND INSTALLED NEW CEILING AND SIDE WALL PANELS PER EC/RA 2550-01040 AND EC/RA 2011-01000.
